Go to:
Logótipo
Comuta visibilidade da coluna esquerda
Você está em: Start > Publications > View > Derivados de Anosov n-dimensionais
Publication

Derivados de Anosov n-dimensionais

Title
Derivados de Anosov n-dimensionais
Type
Academic Work
Year
1990
Authors
Maria Pires de Carvalho
(Author)
FCUP
View Personal Page You do not have permissions to view the institutional email. Search for Participant Publications View Authenticus page View ORCID page
Scientific classification
FOS: Natural sciences > Mathematics
CORDIS: Physical sciences > Mathematics > Probability theory
Other information
Resumo (PT): Tese de doutoramento Instituto de Matemática Pura e Aplicada, Rio de Janeiro, Brasil Orientador: Ricardo Mañé
Language: Portuguese
Type (Professor's evaluation): Scientific
Notes: Informes de Matemática, IMPA, Série F - 044 - 91 (1991), 1 - 65
No. of pages: 66
Documents
We could not find any documents associated to the publication.
Related Publications

Of the same authors

Matemática e Imaginação (2010)
Educational Publication
Maria Pires de Carvalho
43 Miniaturas Matemáticas (2013)
Book
Paulo Araújo; Maria Pires de Carvalho; Gabriela Chaves; Lucinda Lima; José Carlos Santos; João Tavares; Christian Lomp; António Machiavelo; Carlos Sá; Maria do Céu Silva; Ana Cristina Oliveira
Treze Viagens pelo Mundo da Matemática (2012)
Book
Lucinda Lima; António Machiavelo; José Carlos Santos; João Filipe Queiró; Maria Pires de Carvalho; Luís Oliveira; Leonor Moreira; Samuel Lopes; António Guedes de Oliveira; António Bivar; Christian Lomp; António M. Fernandes; Sandra Mónica Pires; Ana Cristina Moreira Freitas; Jorge Milhazes Freitas; Jorge Rocha; Carlos Sá
O ritmo das formas (2004)
Book
Paulo Araújo; Maria Pires de Carvalho
À sombra de árvores com história (2007)
Book
Paulo Araújo; Manuela D. L. Ramos; Maria Pires de Carvalho

See all (59)

Of the same scientific areas

Probabilidades e estatística : exercícios (1992)
Book
José António Tenreiro Machado; Alexandra Maria Soares Ferreira Galhano
Stochastic Runge-Kutta Schemes for Discretization of Hysteretic Models (2013)
Chapter or Part of a Book
Pedro Vieira; Paula Milheiro de Oliveira; Álvaro Cunha
Frisos imperfeitos de números inteiros (2012)
Article in National Scientific Journal
Maria Pires de Carvalho; Mário Bessa
The C^1 interior of zero entropy diffeomorphisms (1996)
Article in International Scientific Journal
Maria Pires de Carvalho
Periodic points of Ruelle-expanding maps (2014)
Article in International Scientific Journal
Maria Pires de Carvalho; Mário Alexandre Magalhães

See all (15)

Recommend this page Top
Copyright 1996-2022 © Reitoria da Universidade do Porto  I Terms and Conditions  I Acessibility  I Index A-Z  I Guest Book
Page created on: 2022-01-26 12:05:09